# SDR YENA2021070700448

- Difficulty date: June 29, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 179
- Aircraft time: 35,419 hours, 22,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 23-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING HEAVY MAINTENANCE, SEVERAL  CORROSION ON LH CENTRAL LONGITUDINAL SEAT TRACK BTW FR 23 AND FR 34 AT CABIN PAX; BLENDED AREAS ON CROWN TEETH BTW FR 23 TO FR 34 ON LH CENTER  SEAT TRACK MAX DEPTH .029"" THEREFORE IS OUT OF LIMITS PER EMB -190 SRM 53-21-10AD51 PAR 5 TABLE 103  LH SEAT TRACK FROM FRAME 23 TO FRAME 34 WAS REPLACED PER EMB -190 SRM 51-43-03 PAR  5 AND 6FIG 1 AND SRM  51-43-04 PAR 4 AND 5  FIG 1 . ALL WORK WAS ACCOMPLISHED ON TOMX NRS 294 AND 760. CLASSIFIED AS MAJOR REPAIR."
